# SDR ABXA2023051091

- Difficulty date: January 18, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 93,033 hours, 27,326 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT C-CHECK AT AMS-TPA, MAINTENANCE WAS REQUIRED TO INSTALL AN ELT TRANSMITTER (STC# ST02929AT) PER EMTEQ DRAWING 2-32669-702. MAINTENANCE DISCOVERED THAT THE CONFIGURATION OF THE AIRCRAFT DID NOT MATCH THE INSTALLATION DRAWING. STRUCTURAL MEMBERS (REFERENCE. P/N 284T0199) EXTENDING VERTICALLY FROM FRAMES AT STATION 1540 AND STATION 1562 WERE NOT INSTALLED ON THE AIRCRAFT. MAINTENANCE CONTACTED ENGINEERING FOR FURTHER EVALUATION. INSTALLATION ACCOMPLISHED PER ABX-REA-2560-64900-00.  VENDOR DID NOT REPORT REPAIR TO ABX AIR. THIS WAS DICOVERED BY AN FAA AUDIT OF THE VENDOR
